# SDR ZZDA2012209

- Difficulty date: February 28, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N149AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32681
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EXIT LIGHT ASSEMBLY AT FWD ENTRANCE DOOR HAS BROKEN LENS COVER.  REMOVED AND REPLACED LIGHT ASSEMBLY AT MAIN ENTRY DOOR.  REF WDM 33-29.  OPS CHECK GOOD.
